fbpx
a

There is an epidemic currently sweeping our nation that is heavily impacting our youth, counterfeit drugs resulting in fentanyl overdoses. Unfortunately, it is a fact that many teenagers will experiment with drugs for a variety of reasons, including peer pressure, curiosity, and desire to escape whatever may be bothering them. The extreme danger now is that the drug they believe they are consuming may be laced with deadly fentanyl. Traces of fentanyl have been found in marijuana, cocaine, methamphetamines, Adderall, Valium, Vicodin, and Oxycodone.

Aspire Counseling Services wants to help communities to educate their youth about this dangerous epidemic. We offer free education training for schools and community organizations regarding counterfeit drugs, fentanyl, identifying an overdose, and administering Narcan to reverse the effects of an overdose. Helping youth and their friends and loved ones to realize the risk, recognize the symptoms, and know how to act in an overdose emergency can save lives. Fentanyl is a factor in more than half of overdose deaths; it only takes 0.07 ounces of fentanyl to cause certain death. According to the National Center for Drug Abuse Statistics there were 43,000 fentanyl overdose deaths in 2020.

There are many students that are purchasing a pill on social media or from other students that they think is Adderall and is going to help them do better on tests, or Xanax and is going to help them relieve their stress and anxiety, but it is actually a counterfeit drug that contains traces of fentanyl. Unfortunately, less than 2 milligrams of fentanyl can kill them. Many of these youth that are overdosing do not have substance abuse issues, they are simply experimenting, and their experiment is killing them.

The Mexican cartel is mass producing fake opioids and prescriptions that are laced with fentanyl and flooding our southern border with the deadly cocktail. There has always been a danger in taking any non-prescribed medications and street drugs, the difference now is that it can be immediately deadly. Substance abuse is still a concern and can ultimately be deadly, but counterfeit drugs can kill someone the first time they take it. Educating youth about this extreme risk is crucial to stopping this deadly epidemic.

Contact Aspire Counseling Services today to schedule free educational training for your school or community organization. We will provide education teaching youth and their loved ones about the dangers of counterfeit drugs, ways they can use testing strips to show their friends the presence of fentanyl, how to recognize when someone is overdosing, and how to obtain and use Narcan (naloxone) to reverse the effects of an overdose. Take action now to stop the epidemic of counterfeit drugs impacting our youth.

Available 24/7 (888) 585-7373

FOLLOW US ON SOCIAL MEDIA

LEARN MORE ABOUT TELEHEALTH SERVICES

Planting Seeds, Saving Lives

Copyright © 2021 Aspire Counseling Services® | Privacy Practices | Powered & Designed by Citryn, LLC

Planting Seeds, Saving Lives

Available 24/7 (888) 585-7373

FOLLOW US ON SOCIAL MEDIA

MENU

LOCATIONS

Privacy Practices
Copyright © 2021 Aspire Counseling Services®
Powered & Designed by Citryn, LLC